MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 50MM STD WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 50MM STD WITH HOLES
Model Number 01.22.402
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 21 may 2026 stem: m-vizion 01.22.402 proximal body d 20mm l 50mm std with holes (k201471) lot 2338522: 29 items manufactured and released on 13-feb-2024.Expiration date: 23-jan-2029.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported event during the period of review.Batch of the screw semifinished lot (it is unknown which one of the two is involved): screw: m-vizion 71.08.251 locking screw - semifinished lot 2012662: 2250 items manufactured and released on 20-apr-2021.No anomalies found related to the problem.Screw: m-vizion 71.08.251 locking screw - semifinished lot 2012662: 998 items manufactured and released on 19-jul-2021.No anomalies found related to the problem.R&d investigation based on information provided revision procedure was performed due to dislocation, with the objective of changing the proximal body.During the revision, the screw that secures the modular connection was found loose.The screw may have loosened as a consequence of a settling process at the conical connection between the proximal and distal components of the modular hip stem.In this context, “settling” refers to a slight micro-adjustment or progressive seating of the tapered mating surfaces under cyclic loading.During patient activity, the body weight is repeatedly transferred through the stem, generating cyclic loads at the modular junction.These loads may promote a minor stabilization of the conical interface, as the two tapered surfaces progressively reach a more stable contact condition.This settling process could be related to an assembly sequence of the modular components that was not fully or properly completed.However, based on the available information, this cannot be confirmed and remains impossible to determine with certainty.The screw does not have a primary role in locking the proximal and distal components together.The main mechanical fixation is provided by the conical connection itself.Mechanical fatigue tests were performed without the screw installed: the stem did not show any reduction in fatigue performance or durability during these tests.At present, this phenomenon appears to be very rare.Therefore, no further actions are currently ongoing.Root cause:based on the information available, a definitive root cause cannot be established.The screw loosening may possibly be associated with settling at the modular conical connection, potentially influenced by an assembly sequence of the modular components that may not have been fully completed, although this cannot be confirmed.This is a very isolated scenario and no indication of a systemic device issue was identified.
 
Event or Problem Description
Primary surgery performed on (b)(6) 2025.Revision surgery performed on (b)(6) 2026 due to joint luxation involving competitor` components (head, liner and cup from competitor).During the revision, the locking screw was found loose.The same locking screw wasretightened.In addition, as the proximal body could not be separated from the distal stem, the surgeon decided to revise the acetabul competitor`s components.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
PROXIMAL BODY Ø20MM L 50MM STD WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25313929
Report Number3005180920-2026-00520
Device Sequence Number10542228
Product Code LZO
UDI-Device Identifier07630971263512
UDI-Public07630971263512
Combination Product (Y/N)N
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.402
Device Lot Number2338522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite